×

Extrinsic spheres in a Kähler manifold. (English) Zbl 0578.53038

In [ibid. 23(1976), 327-330 (1977; Zbl 0349.53040)], the reviewer proved that a complete, connected, simply-connected, even-dimensional extrinsic sphere of a Kähler manifold is isometric to an ordinary sphere if its normal connection is flat. In the present paper, the authors generalize the reviewer’s result by omitting the condition of a flat normal connection to obtain the following result. Theorem. A complete, connected, simply-connected extrinsic sphere \(M^ n\) in a Kähler manifold is one of the following: (1) an ordinary sphere, (2) \(M^ n\) is homothetic to a Sasakian manifold, or (3) \(M^ n\) is a totally real submanifold with non-parallel f-structure in the normal bundle.
Reviewer: B.Y.Chen

MSC:

53C40 Global submanifolds

Citations:

Zbl 0349.53040
PDF BibTeX XML Cite
Full Text: DOI